# SDR SWIA201231077

- Difficulty date: June 21, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 25,894 hours, 21,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FLOOR LEVEL EMERGENCY EXIT SIGN IS OUT.  (FLT 5298)   RELAMPED EMERGENCY EXIT SIGN.
